Edge list multicoloring trees: an extension of Hall's theorem

Cropper, M. and Gyárfás, András and Lehel, Jenő (2003) Edge list multicoloring trees: an extension of Hall's theorem. JOURNAL OF GRAPH THEORY, 42 (3). pp. 246-255.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3218

Update Item Update Item